Reply to “Comment on ‘Exact solution of the wave dynamics of a particle bouncing chaotically on a periodically oscillating-wall”’

Research output: Contribution to journalArticle

Abstract

A reexamination of the results of my earlier paper [Phys. Rev. E 50, 3116 (1994)] is supplied using entirely straightforward methods, i.e., without appealing to operator formalism. This reexamination confirms the consistency of the work in that paper by extracting a term proportional to time that Dembrinski et al. [Phys. Rev. E 53, 4243 (1996)] claim is not present. The arguments of Dembinski et al. are not refuted, but it is pointed out that they are based upon methods within which one readily encounters paradoxes such [p[Formula Presented],p^]≠0 and [x^,p^]≠i^. The present exposition avoids such methods. Unfortunately I am not prepared to address their numerical results. This will have to await further investigation. However, an example of numerical results of my own is presented in order to illustrate the richness of the dynamics of the model.

Original languageEnglish (US)
Pages (from-to)6585-6588
Number of pages4
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume53
Issue number6
DOIs
StatePublished - Jan 1 1996

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Reply to “Comment on ‘Exact solution of the wave dynamics of a particle bouncing chaotically on a periodically oscillating-wall”’'. Together they form a unique fingerprint.

  • Cite this